Box Jellyfish Alatina alata Has a Circumtropical Distribution
Title: | Box Jellyfish Alatina alata Has a Circumtropical Distribution |
---|---|
Authors: | LAWLEY, JONATHAN W., AMES, CHERYL LEWIS, BENTLAGE, BASTIAN, YANAGIHARA, ANGEL, GOODWILL, ROGER, KAYAL, EHSAN, HURWITZ, KIKIANA, COLLINS, ALLEN G. |
Source: | Biological Bulletin, 2016 Oct 01. 231(2), 152-169. |
Access URL: | http://www.jstor.org/stable/24878847 |
Database: | JSTOR Journals |
ISSN: | 00063185 |
---|---|
Published in: | Biological Bulletin |
Language: | English |